MathSciNet Relay Station
MathSciNet bibliographic data
MR3122191 92D30
Li, Jun; Zhao, Yulin; Li, Shimin Fast and slow dynamics of malaria model with relapse. Math. Biosci. 246 (2013), no. 1, 94–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement